Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  778.05059
Autor:  Erdös, Paul; Rousseau, C.C.
Title:  The size Ramsey number of a complete bipartite graph. (In English)
Source:  Discrete Math. 113, No.1-3, 259-262 (1993).
Review:  The size Ramsey number \hat r(G,H) of graphs G and H is the smallest integer \hat r so that there is a graph F with \hat r edges such that if the edges of F are two-colored, then there will be a copy of G in the first color or a copy of H in the second color. Using probabilistic techniques the authors verify the lower bound \hat r(Kn,n,Kn,n) > n22n/60 for the size Ramsey number for complete bipartite graphs. This corresponds to the upper bound of \hat r < 3/2 n32n proved in P. Erdös, R. Faudree, C. C. Rousseau and R. H. Schelp [Period. Math. Hung. 9, 145- 161 (1978; Zbl 331.05122)].
Reviewer:  R.Faudree (Memphis)
Classif.:  * 05C55 Generalized Ramsey theory
Keywords:  size Ramsey number; lower bound; complete bipartite graphs
Citations:  Zbl 331.05122

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page